# SDR AMTA200600359

- Difficulty date: May 31, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N315TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28245
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Chafed
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFFING APPROX 60 X 24 AREA ON AFT SIDE OF AFT CARGO PANEL 14 OBF BS 727I-767.  REMOVED CHAFING ON AFT SIDE OF PANEL NR 140 BF IAW B737, SRM 51-10-02-06, ORIGINAL MATERIAL THICKNESS .070 MATERIAL REMOVED .002-.004.  FOUND TO BE WITHIN LIMITS, MAX ALLOWED 774 SQ, REWORKED AREA WAS 135 SQ INCHES.  (K)
